Monday, November 19, 2007

Inappropriate happiness

I was SICK, sick, sick last week. I mean, really sick. I'd been on antibiotics for over a week and instead of getting better, I was getting worse. So, I went back to the doctor on Friday, absolutely sure I had mono or something that antibiotics wouldn't help.

He did all the necessary bloodwork, and decided that he didn't *think* it was mono, but we wouldn't know for a few days. He decided that even if I didn't have mono, prednisone would help. I would have taken crack if he had thought it would help.

Three days into prednisone, I am a new woman. I decided to do a little research on prednisone. One of the side effects, it turns out, is inappropriate happiness.

What's wrong with that? Who would report that to the doctor??????????????

2 comments:

TODD TAYLOR said...
This comment has been removed by a blog administrator.
Anonymous said...

Your blog keeps getting better and better! Your older articles are not as good as newer ones you have a lot more creativity and originality now keep it up!